# SDR JJBA2011331201

- Difficulty date: February 10, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,615 hours, 38,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PREFLIGHT INSP, AIRCREW NOTICED ONE RED LIGHT INOP ON THE FWD EMERGENCY LIGHT STRIP.  GROUND MX CREW R & R THE LIGHT STRIP AND PERFORMED OPS CHECKS.  SYS CHECKED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
